# SDR IPXA2019012538303

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,156 hours, 10,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Crew Entry
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON DESCENT PAST 8500' MSL 3.5 DIFFERENTIAL PRESSURE & CABIN ALTITUDE BELOW 1,000' THE LEFT CREW ENTRY DOOR MADE CONSTANT HIGH PITCH SOUND. ACCOMPLISH REPAIR ON THE BOTTOM OF THE CREW DOOR SEAL IAW EO A300-5210-20334-C. LEAK CHECK IS GOOD.
